# SDR AALA202306234274

- Difficulty date: June 13, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 35,810 hours, 19,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RI DOOR INDICATION SHOWS OPEN WHEN DOOR IS CLOSED. **SUPPLEMENTAL REPORT FOR AALA202306194274: MAINTENANCE ACCOMPLISHED TSM 52-11-00-810-803 AND ACCOMPLISHED A SATISFACTORY FUNCTIONAL TEST OF THE R1 DOOR INDICATION SYSTEM WITH NO FAULTS NOTED. NO DEFECTIVE PART WAS IDENTIFIED BY MAINTENANCE.** (CLOSED)
